# SDR AUCR200600006

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: General aviation
- Aircraft: N900AU
- Make and model: Lkheed P3A
- Aircraft serial: 151391
- Aircraft time: 15,902 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 9010621
- Condition: Cracked
- Location: Lt Wing
- Part time: 15,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND CORROSION INDUCED CRACK IN UPPER AFT SPAR CAP EXTENDING OUTBOARD FROM PREVIOUS REPAIR IN THE AREA OF FLAP TRACK 5, WS 346.  DURING DISASSEMBLY TO EFFECT REPAIR FOUND ADDITIONAL STRESS CORROSION FRACTURE ON UPPER AFT SPAR CAP AT FLAP TRACK 4, WS 275.  THE AFFECTED AREAS RECEIVE A DETAILED INSPECTION ANNUALLY.
